# SDR CA190322010

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Damaged
- Location: Passenger Door
- Component: Pax Door, Cndair
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION OF THE PASSENGER DOOR WE FOUND THE PASSENGER DOOR YOKE ASSEMBLY TO BE PULLING AWAY FROM THE DOOR STRUCTURE. IT APPEARS TO HAVE BEEN REPAIRED IN THE PAST DUE TO THE RIVETS BEING REPLACED BY DIFFERENT HARDWARE (TC# 20190322010)
